Makale
Tam Makale
Uluslararası
2009
Infinitesimal holomorphically projective transformations on tangent bundles with respect to the synectic metric tensor,
JP Journal of Geometry and Topology,
Cilt 9 · Sayı 3 · ss. 225–237 · 01.05.2009
Atıf için künye
Gezer, A., Akbulut, K., & Salımov, A. (2009). Infinitesimal holomorphically projective transformations on tangent bundles with respect to the synectic metric tensor,. JP Journal of Geometry and Topology,, 9(3), 225–237.
BibTeX
@article{gezer2009-53668,
author = {Gezer, Aydın and Akbulut, Kürşat and Salımov, Arif},
title = {Infinitesimal holomorphically projective transformations on tangent bundles with respect to the synectic metric tensor,},
journal = {JP Journal of Geometry and Topology,},
year = {2009},
volume = {9},
number = {3},
pages = {225--237},
issn = {0972-415X},
url = {https://akademik.atauni.edu.tr/yayinlar/53668-infinitesimal-holomorphically-projective-transformations-on-tangent-bundles-with}
}